# SDR IXXA201311050068

- Difficulty date: October 17, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 79,510 hours, 18,404 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 112T4101
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF LT WING FUEL TANK HAS HOLE DAMAGED IN THE CENTER AT WING STA 128.  REPAIRED DAMAGE IAW ATI 57-767-4910 & DWG 57-13075-2, HOLE DIA .3750".  ACFT WAS GROUNDED.
